# SDR CA980303006

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 1,798 hours
- System (JASC): 5246 · Fluid Service Doors
- Part: Torque Tube
- Part number: 21526061808
- Condition: Cracked
- Location: Access Door
- Part time: 1,503 hours, 5,561 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND FORWARD TORQUE TUBE FOR THE WATER TANK DOOR MECHANISM, REMOVED FOR NDT TESTING DURING C CHECK. DYE PENETRANT APPLIED TO FORWARD SHOULDER RADIUS OF BEARING SURFACE EXPOSING HIGHLIGHTED INTERMITTENT CRACKS AROUND ENTIRE AREA OF BEARING SURFACE.
